MathSciNet Relay Station
MathSciNet bibliographic data
MR223313 (36 #6361) 10.41
Lavrik, A. F. Approximate functional equations of Dirichlet functions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 32 1968 134–185.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement